# SDR 05FDEA02736

- Difficulty date: September 2, 2005
- Submitted: September 2, 2005
- Operation: Air carrier
- Aircraft: N464FE
- Make and model: Boeing 727225
- Aircraft serial: 21288
- Aircraft time: 50,574 hours, 12,794 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Torn
- Location: Fore Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OUTBORD FORE FLAP UPPER SKIN SECTION MISSING (HONEYCOMB EXPOSED).  REMOVED AND REPLACED LEFT WING OUTBORD FORE FLAP ASSEMBLY ON FEDEX SNRM N00079.  REFERENCE NON ROUTINE N00007.
